ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Densities Connected With Overconvergence

Gharibyan, T. L. and Luh, W. (2009) Densities Connected With Overconvergence. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 65-76. ISSN 00002-3043

[img]
Preview
PDF
Download (381Kb) | Preview

    Abstract

    By Ostrowski's classical results on overconvergence of power series it is well known that there exist interdependencies with the occurence of gaps in the sequence of coefficients and the phenomenon of overconvergence. In this paper we investigate the structure of corresponding gaps and especially we study density properties for gap intervals as well as for "non-gap" intervals of overconvergent power series.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Sep 2012 14:56
    Last Modified: 27 Sep 2012 14:26
    URI: http://mathematics.asj-oa.am/id/eprint/366

    Actions (login required)

    View Item